# SDR SIMA201912274005

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 37,843 hours, 32,527 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 14522485003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION,  FOUND CARGO DOOR INNER WEB CORRODED AROUND 1 SCREW HOLE.  REPAIRED THE CARGO DOOR INNER WEB IAW SRM 52-30-01-RE ITEM 12 AND ETN-EM-52-043.
